# SDR SWIA200920848

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 18,335 hours, 15,971 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 10275B04C03
- Part serial: 1137
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 12,247 hours, 10,509 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5087 - ON DESCENT ALL PASSENGER O2 MASKS DEPLOYED.  REPLACED CABIN PRESSURE MODULE.
